About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 861568, 8 pages
http://dx.doi.org/10.1155/2013/861568
Review Article

Controllability of Impulsive Neutral Functional Differential Inclusions in Banach Spaces

Department of Mathematics, Tongji University, Shanghai 200092, China

Received 10 October 2012; Revised 25 December 2012; Accepted 21 January 2013

Academic Editor: Ryan Loxton

Copyright © 2013 X. J. Wan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the controllability of impulsive neutral functional differential inclusions in Banach spaces. Our main aim is to find an effective method to solve the controllability problem of impulsive neutral functional differential inclusions with multivalued jump sizes in Banach spaces. Based on a fixed point theorem with regard to condensing map, sufficient conditions for the controllability of the impulsive neutral functional differential inclusions in Banach spaces are derived. Moreover, a remark is given to explain less conservative criteria for special cases, and work is improved in the previous literature.